Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having pain in stomach and shoulder. No relief from antibiotic. Should I consult a doctor?

User rating for this question
Answered by

Practicing since : 1996
Answered : 1681 Questions
I woke up from pain in my upper left stomach area at 1AM last night at the same time I got pain in my left shoulder that feels like I have pulled a muscle, which isn't the case. it got worse gradually, until I took painkillers, then I was able to sleep for 2 hours until I woke up from the pain again. worse this time. took another painkiller and was able to sleep for another 2 hours. It seems to have subsided a little bit now, but when I take a deep breath it stabs in the stomach left upper. Can you help me? do I need to go see a Dr?
Posted Wed, 10 Apr 2013 in Abdominal Pain
Answered by Dr. Ratnakar Kini 10 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

The pain in the region you have mentioned could be due to issues related left lung, spleen, stomach or neuromuscular issue.

A chest xray and an ultrasound scan may be done for evaluation.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor